Jan 27, 2014
I am in need of some input ladies!!
Since DF and I decided to wait another couple of years before trying again, I went back on birth control. I started the pill again last April. It was the same one I was on for about 4 years when I was younger (Microgynon), and although I didn't have any problems with it back then, when I started it this time around I had nothing but trouble with it. It gave me acne, and after a month or 2 I started to randomly spot on it.
I gave it a good go, figuring it will take a few months to settle into my system (7 months to be exact) but nothing was settling down so I changed.
I was put on Loestrin 20 in November, and everything seemed great at first. No acne, and only a little nausea (which I know is normal until your body gets used to it). After the 1st month on it I noticed bleeding mid cycle. Thought nothing of it, but every since then and for the past 2 months I have been having a 'period' mid cycle. My normal one at the end of each packet is kinda heavy, gives me horrible cramps etc,and the mid cycle one also gives me cramps but is much lighter.
I have just finished month 3 of this pill, and I'm at my wits end with it. I will be calling to speak to the doctor and changing, but I just wanted to see if anyone could recommend alternatives?
I know everyone reacts differently to pills, but anything you could reccomend that you think might be worth a try would be so appreciated!
I have looked into the patch, and thought that seemed like a good choice. But then there's the issue of summer and wearing a bikini on holiday and it being noticeable.
I have spoken to DF and he suggested just coming off it all together and we will use 'alternatives' (i.e condoms). I hate, hate, hate condoms and I know we'd end up not using them in the end (since we haven;t the past 4 years) and I want something for piece of mind. Unlike most, I like the weight gain side effect of the pill. I struggle to keep on weight, I always have, and so I welcome that part. I also suffer from excrucitaing cramps when not on it and so the pill helps keep that at bay too.
Any ideas ladies?